Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the $ w\sp*$-sequential closure of a cone


Author: R. D. McWilliams
Journal: Proc. Amer. Math. Soc. 14 (1963), 191-196
MSC: Primary 46.10
MathSciNet review: 0149234
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. McWilliams, A note on weak sequential convergence, Pacific J. Math. 12 (1962), 333–335. MR 0149233
  • [2] I. P. Natanson, Theory of functions of a real variable. Vol. II, Translated from the Russian by Leo F. Boron, Frederick Ungar Publishing Co., New York, 1961. MR 0148805
  • [3] Angus E. Taylor, Introduction to functional analysis, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. MR 0098966

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0149234-1
Article copyright: © Copyright 1963 American Mathematical Society